Nov 1, 2001
hello dr bob,
i am just adding a remark after seeing my ultram/immunosupression/ and fatigue question answered.(this is my second remark today ,because not sure if i did the first one correctly, and hitting send) no need for this to post of course,but i wanted to thank you for your answer about ultram. i was glad to hear ultram should not be a problem for my numbers,as its the only thing that helps. my doctor is very ,very against pain meds, except tylenol with codiene(not working for me) so i had gotten help by a little research, and a online pharmacy. not to worry, i am way to health consious and active, to risk getting addicted to ultram. i appreciate your help,i had asked other appropriate forums on this site and never got an answer. and i am sure you do not get tired of hearing this,but your adorable.. okay thanks again...
Response from Dr. Frascino
Thanks for writing back! Why is your doctor so opposed to pain meds? I bet he would change his mind if he were on the other side of the exam table. It would be poetic justice if he were to get a kidney stone one of these days and his doctor says to him, "Well, I don't like to prescribe strong pain control medication, so just take an aspirin and call me in the morning." Many physicians are very poorly trained in proper pain control medication. Addiction is not a problem when these medications are used and monitored appropriately. So, don't suffer due to some physician's inadequacy or poor judgment. If you need help, get it from a more knowledgeable and compassionate provider, if necessary. In the meantime, I'm glad the Ultram is working well for you.
How can one ever get tired of hearing that someone thinks they are adorable?
parvo virus or oi
A touch of anemia
- If My Blood Test Comes Abnormal Should I Get An Hiv Test?
- Milk And Thrush
- Can U Get Bumps On Your Thighs From Hiv Or Stds?
- Currently It Is Estimated That The Longest Time Between Hiv Infection And Onset Of Symptoms Is About How Many Years
- Can Expired Condom Cause Hiv Infection?
- Hepatitis C Type 3
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.